# SDR KCSA201902051027

- Difficulty date: February 5, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N739DH
- Make and model: Boeing 767324
- Aircraft serial: 27392
- Aircraft time: 88,411 hours, 16,564 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT AT STA 654 LBL APPROX 48" TOP OF CHORD & UNDERNEATH FLANGE AROUND NUT PLATE HAS EVIDENCE OF CORROSION.
